Priapism related to an antiphospholipid syndrome in a patient with systemic lupus erythematosus.

Type de document :
Article dans une revue
Clinical and experimental rheumatology, Clinical and Experimental Rheumatology Sas, 2006, 24 (2), pp.217
Liste complète des métadonnées

http://www.hal.inserm.fr/inserm-00473416
Contributeur : Philippe Saas <>
Soumis le : jeudi 15 avril 2010 - 11:30:35
Dernière modification le : mercredi 5 septembre 2018 - 17:04:04

Identifiants

  • HAL Id : inserm-00473416, version 1
  • PUBMED : 16762170

Collections

Citation

Helder Gil, Nadine Magy, François Kleinclauss, Nadine Meaux-Ruault, Hugues Bittard, et al.. Priapism related to an antiphospholipid syndrome in a patient with systemic lupus erythematosus.. Clinical and experimental rheumatology, Clinical and Experimental Rheumatology Sas, 2006, 24 (2), pp.217. 〈inserm-00473416〉

Partager

Métriques

Consultations de la notice

137